Advertisement

Topics

FDA Warns of Adverse Reactions to Compounded Intravitreal Eye Injection Drug

06:35 EDT 31 Jul 2017 | PharmPro

Compounded triamicinolone and moxifloxacin product for intravitreal injection by Guardian Pharmacy Services: Alert to health professionals — serious adverse events reported.
Contributed Author: 
FDA MedWatch
Topics: 

Original Article: FDA Warns of Adverse Reactions to Compounded Intravitreal Eye Injection Drug

NEXT ARTICLE

More From BioPortfolio on "FDA Warns of Adverse Reactions to Compounded Intravitreal Eye Injection Drug"

Quick Search
Advertisement
 

Relevant Topics

Pharmacy
Pharmacy is the science and technique of preparing as well as dispensing drugs and medicines. It is a health profession that links health sciences with chemical sciences and aims to ensure the safe and effective use of pharmaceutical drugs. The scope of...

Drug Approvals
In order to become availible to pateints, drugs need to undergo a number of phases of clinical trials to test their efficacy and safty and to then be authorised by the drug approval organistion in each respective country. This is the FDA in the USA and N...